# SDR AALA970848

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE RT CARGO GUIDE RAIL 'Z-CHANNEL'  IS CORRODED AROUND THE UPPER FASTENER HOLES.  CUT OUT DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 53-00-01 VOL  I AND TREATED AND PRIMED ENTIRE AFFECTED AREA PER SRM 51-21-02, VOL II.  TST:  59,206.24 HOURS.  CYCLES, 20,343.  (X)
